Aa
A
A
A
Close
GERD (Acid Reflux) Community
3.14k Members
Avatar universal

Acid reflux symptoms worsening on Prilosec

I was just recently put on Prilosec OTC for the 2nd time...I have taken this about a year ago (30 days) with no adverse reactions. I am on my 16th dose of another 30 day treatment and I am having some pretty uncomfortable stomach pain. My acid reflux seems to be worsening as well. Yesterday the stomach pain was coming and going...today it has been constant and with nausea. Should I just stop taking the Prilosec? Anyone ever heard of symptoms worsening while on Prilosec?
1 Responses
620923 tn?1452919248
Hi and welcome to the GERD forum.

May I ask r u on a diet?...avoiding foods that might trigger more acid?.....following lifestyle tips to aid the meds in working, like elevating the head of ur bed?

It is possible that this med is not working for u......did ur dr do tests to see that u deff have acid reflux?....u saw a GI dr?

Too little acid can feel the same as too much, so the meds can be the wrong thing to take if u have too little acid. Proper testing is needed and u may need to be checked for H.Pylori a bacteria that can also cause the symptoms u described.

If u r tested and it is deff acid reflux ask ur dr to try a diff med...mayb a H2 blocker instead of the PPI's.

"selma"
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem